RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 171–172 (Mi umn1226)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Uniqueness of solutions of boundary-value problems for a system of elasticity theory in a half-space

H. Matevossian

M. V. Lomonosov Moscow State University

Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 169–170

Bibliographic databases:

MSC: 35A05, 35Dxx
Received: 29.04.1994

Citation: H. Matevossian, “Uniqueness of solutions of boundary-value problems for a system of elasticity theory in a half-space”, Uspekhi Mat. Nauk, 49:4(298) (1994), 171–172; Russian Math. Surveys, 49:4 (1994), 169–170

Citation in format AMSBIB
\Bibitem{Mat94}
\by H.~Matevossian
\paper Uniqueness of solutions of boundary-value problems for a~system of elasticity theory in
a~half-space
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309455}
\zmath{https://zbmath.org/?q=an:0829.35030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..169M}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 169--170
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002404}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400017}


Linking options:
  • http://mi.mathnet.ru/eng/umn1226
  • http://mi.mathnet.ru/eng/umn/v49/i4/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:162
    Full text:68
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019